MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that removal difficulties were encountered.The target lesion was located in the left anterior descending artery.A 2.50 x 16mm synergy ii drug-eluting stent was advanced for treatment.However, after the stent was expanded and placed, stickiness or resistance was noted when they went to withdraw the balloon from the stent.The device was pulled a little harder and was removed.The procedure was normally completed with this device.No patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Device is a combination product.Synergy ii us mr 2.50 x 16 mm stent delivery system was returned for analysis.No stent was returned for analysis.A review of the manufacturing stent profile data was performed and the stent od at the time of manufacture was within maximum crimped stent profile measurement.It appeared that the positive pressure had been applied to the balloon as it was returned in a deflated state.A visual and microscopic examination of the bumper tip identified damage to the distal edge of the tip.A visual and tactile examination of the hypotube shaft found no issues.A visual and tactile examination of the outer lumen and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.A recommended 0.014 test guidewire was loaded through the tip without issue to facilitate functional testing.The balloon was inflated to rated burst pressure without issue.The device was deflated successfully within specification.Deflation time was measured.The encore inflation device was verified before and after use.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8773856
Report Number2134265-2019-07450
Device Sequence Number2043926
Product Code NIQ
UDI-Device Identifier08714729840091
UDI-Public08714729840091
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2021
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0023656270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2019
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR